# SDR DHL2001705540

- Difficulty date: May 5, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Part number: 659892440
- Condition: Cracked
- Location: Nr 12 Spoiler
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 12 SPOILER ACTUATOR MOUNT BRACKET IS CRACKED, OUTBOARD LWR LUG.REMOVED AND REPLACED NR 12 SPOILER ACTUATOR BRACKET.
